MathSciNet Relay Station
MathSciNet bibliographic data
MR1831386 Expansion
Boyd, John P.; Chen, Guan-Yu Weakly nonlinear wavepackets in the Korteweg-de Vries equation: the KdV/NLS connection. Nonlinear waves: computation and theory (Athens, GA, 1999). Math. Comput. Simulation 55 (2001), no. 4-6, 317–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement